# SDR P5CA9600383

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CHAFE STRIP NR 3 INBOARD CORE COWL UPPER EDGE.  REMOVED, FABRICATED AND REPLACED CHAFE STRIP PER BOEING SRM 51-30-02 AND 51-10-01.
